# SDR MWEA020083

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114272
- Condition: Cracked
- Location: Station 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT  STATION 990 JUST BELOW LONGERON 14 RIGHT. --  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
